Rolle's theorem for differential operators, and some extremal
Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1313-1318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_6_a6,
author = {Nguyen Thi Thien Hoa},
title = {Rolle's theorem for differential operators, and some extremal},
journal = {Doklady Akademii Nauk},
pages = {1313--1318},
year = {1987},
volume = {295},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a6/}
}
Nguyen Thi Thien Hoa. Rolle's theorem for differential operators, and some extremal. Doklady Akademii Nauk, Tome 295 (1987) no. 6, pp. 1313-1318. http://geodesic.mathdoc.fr/item/DAN_1987_295_6_a6/